# SDR 95ZZZX1847

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Engine: Ge CJ6106
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Bowed
- Location: Turb 1st Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAGE 1 TURBINE BLADES ARE BOWED OUT OF LIMITS.  TIME ON THE BLADES IS UNKNOWN.  THE BLADES ARE MARKED WITH 'BK' WHICH SHOULD IDENTIFY THE PART NUMBER.  HOWEVER, 'BK' IS NOT RECOGNIZED BY GENERAL ELECTRIC.
